# SDR REXA2020041600468

- Difficulty date: March 23, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MPEDV: FLOOR SEAT RAIL FROM FS 379 TO 485, LBL 9 AT PAX CABIN. (SM)(CPAX)(IN REF NRC 265)
FLOOR SEAT RAIL FROM FS 379 TO 485, LBL 9 AT PAX CABIN. (SM)(CPAX)(IN REF NRC 265) WAS MACHINED PER REO 670-53-00-343 REV.M
